Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Red blotchy rash on neck. Rash on tummy. Soar throat. Applied calomine lotion. Cause?

Hi. My child has developed a bit of a red blotchy rash on part of his neck. He had a rash yesterday before going to bed which was on his tummy and back, but this morning it had cleared up again, so I didn't bother to make him an appointment with the Drs. Now its come back, but not as severely as it was yesterday. Does it sound like it could be something he's eaten that's causing the blotchy rash.
Oh and he's not poorly with it - no temperature and says he feels fine, although he did have a sore throat a couple of days ago. He said it was a little itchy last night so I put calomine lotion on him.
Asked On : Sat, 6 Apr 2013
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hello, Thanks for the query.
From your history it looks like an exanthematous rash, most probably due to the (sore throat ) infection which he had 2 days back. Other things which we should consider is drug rash and urticaria or hives. Drug rash is very itchy and you do not give any history of taking medicines prior. Urticaria or hives again is very itchy and it is raised skin coloured to red lesions(wheals) which is not classically blotchy. Exanthematous rash will subside on its own. You may continue calamine lotion.
hope this helped, take care.
Answered: Sat, 6 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor